# SDR AALA202307241697

- Difficulty date: July 23, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 55,005 hours, 37,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount
- Part number: NSA93412101C
- Condition: Defective
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: OVERWING EMERGENCY EXIT LIGHTS FLICKER IN ARMED POSITION IN FLIGHT. MAINTENANCE TROUBLESHOT PER TSM 33-51-00-810-819A AND REPLACED REPLACED DIODE MOUNT 1158VD. A SATISFACTORY OPERATIONAL TEST OF THE EMERGENCY LIGHTING SYSTEM WAS ACCOMPLISHED AND NO FLICKERING WAS NOTED.
